Skip to Main Content

Representation Theory

Published by the American Mathematical Society, the Representation Theory (ERT) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-4165

The 2020 MCQ for Representation Theory is 0.7.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Erratum to “On the asymptotics of Whittaker functions”
HTML articles powered by AMS MathViewer

by Erez Lapid and Zhengyu Mao PDF
Represent. Theory 13 (2009), 348-348 Request permission
Similar Articles
  • Retrieve articles in Representation Theory of the American Mathematical Society with MSC (2000): 22E50, 11F70
  • Retrieve articles in all journals with MSC (2000): 22E50, 11F70
Additional Information
  • Erez Lapid
  • Affiliation: Institute of Mathematics, Hebrew University of Jerusalem, Jerusalem, Israel, 91904
  • MR Author ID: 631395
  • Email:
  • Zhengyu Mao
  • Affiliation: Department of Mathematics & Computer Science, Rutgers University, Newark, New Jersey 07102, USA
  • MR Author ID: 326784
  • Email:
  • Received by editor(s): April 18, 2009
  • Published electronically: August 17, 2009
  • © Copyright 2009 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Represent. Theory 13 (2009), 348-348
  • MSC (2000): Primary 22E50, 11F70
  • DOI:
  • MathSciNet review: 2534593